# SDR 2002UALA00964

- Difficulty date: June 8, 2002
- Submitted: June 19, 2002
- Operation: Air carrier
- Aircraft: N940UA
- Make and model: Boeing 737522
- Aircraft serial: 26675
- Aircraft time: 28,635 hours, 18,236 cycles
- Engine: Ge CFM56*
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN FLOORBEAM GOUGED AT STATION 986 RBL 44 INCH.  MAJOR REPAIR ACCOMPLISHED.  INSTALLED STRAP REPAIR.
